Unicity Results Concerning of difference monomials of L-function and a meromorphic function
DOI:
https://doi.org/10.23755/rm.v51i0.1587Keywords:
Difference product, uniqueness, Meromorphic function, $L-$function.Abstract
In this paper, we study the value distribution of $\mathcal{L}$-function in the extend Selberg class and a non-constant transcendental meromorphic $\mathsf{f}$ function with finitely many zeros of finite order, sharing a polynomial with its difference monomial. Meromorphic functions and $L$-functions are central to Nevanlinna theory, a branch of complex analysis focusing on the distribution of zeros and poles of analytic functions. The Meromorphic functions are unique due to their combination of meromorphicity and analyticity. They are defined on the entire complex plane except for isolated poles in the complex analysis. On the other hand, $L$-functions, arising notably in number theory and automorphic forms, exhibit unique properties related to their zeros and poles. One classic example of a prime number distribution is the Riemann $\zeta$-function. In this paper, we analyse the uniqueness results between a non-constant meromorphic function $\mathsf{f}$ having finitely many zeros and $L$-function, when their difference monomial $\mathsf{f}^{n}\prod\limits_{j=1}^{s}\mathsf{f}(z+c_{j})^{\mu_{j}}$ and $\mathcal{L}^{n}\prod\limits_{j=1}^{s}\mathcal{L}(z+c_{j})^{\mu_{j}}$ share a non-zero polynomial $p$. Our results extends and improves the earlier results of Harina P. Waghamore and Manjunatha B E\cite{bib6}.References
T. C. Alzahary and H. X. Yi. "Weighted value sharing and a question of i." Complex Variables, Theory and Application: An International Journal, 49(15):1063–1078, 2004.
K. Arpita and A. Banerjee. "Uniqueness of L-functions with a special class of meromorphic functions via sharing of pre-image sets." Rendiconti del Circolo Matematico di Palermo Series 2, pages 1–15, 2023.
A. Banerjee et al. "Meromorphic functions sharing one value." International Journal of Mathematics and Mathematical Sciences, 2005:3587–3598, 2005.
S. S. Bhoosnurmath, B. Chakraborty, and H. M. Srivastava. "A note on the value distribution of differential polynomials." arXiv preprint arXiv:1806.02759, 2018.
Y. Chiang and S. Feng. "On the Nevanlinna characteristic of f (z+ η) and difference equations in the complex plane." Ramanujan J., 16:105–129, 2008.
W. Harina P and B. E. Manjunath. "Difference monomial and its shift sharing a polynomial." Palestine Journal of Mathematics, 12(2), 2023.
W. K. Hayman. "Meromorphic functions." Oxford Math. Monogr., 1964.
J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and J. Zhang. "Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity." Journal of Mathematical Analysis and Applications, 355(1):352–363, 2009.
I. Lahiri. "Weighted sharing and uniqueness of meromorphic functions." Nagoya Mathematical Journal, 161:193–206, 2001.
I. Lahiri and S. Dewan. "Value distribution of the product of a meromorphic function and its derivative." Kodai Mathematical Journal, 26(1):95–100, 2003.
I. Laine. "Nevanlinna theory and complex differential equations", volume 15. Walter de Gruyter, 2011.
K. Liu, X. Liu, and T. Cao. "Value distributions and uniqueness of difference polynomials." Advances in Difference Equations, 2011:1–12, 2011.
Y. Liu, J. Wang, and F. Liu. "Some results on value distribution of the difference operator." Bulletin of the Iranian Mathematical Society, 41(3):603–611, 2015.
S. Majumder. "Uniqueness and value distribution of differences of meromorphic functions." Applied Mathematics E-Notes, 17:114–123, 2017.
N. Mandal and N. K. Datta. "Uniqueness of L-function and its certain differential monomial concerning small functions." J. Math. Comput. Sci., 10(5):2155–2163, 2020.
S. H. Naveenkumar and S. Rajeshwari. "Study on value distribution of L-functions sharing a small function." Italian Journal of Pure and Applied Mathematics, page 234.
V. Priyanka, S. Rajeshwari, and V. Husna. "Results on certain differential polynomials of L-functions sharing a finite value." Electronic Journal of Mathematical Analysis and Applications, 11(14), 2023.
P. N. Raj and H. P. Waghamore. "Uniqueness results on differential polynomials generated by a meromorphic function and a L-function." Electronic Journal of Mathematical Analysis and Applications, 11(2):1–17, 2023.
P. N. Raj and H. P. Waghamore. "Uniqueness results on L-functions and certain difference-differential polynomials." J. Classical Anal, 21(2):153–171, 2023.
A. Selberg. "Old and new conjectures and results about a class of Dirichlet series." (No Title), page 367, 1992.
J. Steuding. "Value-distribution of L-functions", volume 1877. Springer, 2007.
C. Yang and H. Yi. "Uniqueness theory of meromorphic functions", ser. Mathematics and its Applications. Dordrecht: Kluwer Academic Publishers Group, 557, 2003.
C.-C. Yang and H.-X. Yi. "Uniqueness theory of meromorphic functions", volume 557. Springer Science & Business Media, 2004.
L. Yang. "Value distribution theory." Translated and Revised from the 1982 Chinese Original: Springer, Berlin, 1993.
H.-X. Yi. "Meromorphic functions that share one or two values ii." Kodai Mathematical Journal, 22(2):264–272, 1999.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.